Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Abdominal pain, urinal traction problem, taken Potrate syrup and Himalaya Cystone tablets, had medication for kidney stone

Hello Doctor , I am experiencing urinal traction problem and pain in abdominal. This has been happening since two weeks. But had same problem 4-5 years when i was in college, that time I have diagnosed with Kidney stone formation and I took medication . It got cured only only with medicines with any kind of operations. But seems to be same occurring again. Currently i am taking Potrate syrup and Himalaya Cystone tablets . Please provide your suggestions. Regards, Jana Electronics City Bangalore
Asked On : Sat, 26 May 2012
Answers:  1 Views:  1850
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
dear janarthanan, you may be having recurrent kidney stone. see a urologist who would advise some blood and urine tests and sonography + Xray to find the cause. if it is small it may be treated by medicines. take lots of water. good luck.
Answered: Sun, 27 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor